I have thrush will Cipro make it wears?
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cipro for my UTI. I am experiencing chills going up my right arm and to my back. Is this the Cipro or is my condition getting worse?
1 answer • 4 Jan 2010
also i have r.a. in every joint of my body
3 answers • 22 Mar 2013
My doctor says that Cipro is the only med that will cure the infection(he cultures for the best med). I'm almost finished with this round and ...
1 answer • 30 Nov 2014
One symptom of yeast over growth I suffer badly from is a bloated tum.will Acidophilus correct this?
And do I need to take anything else in conjunction.i thought a pre/probiotic was needed? Is Acidophilus only a probiotic ?
1 answer • 18 May 2015
0 answers • 11 Dec 2015